MAUDE Adverse Event Report: OLYMPUS VIETNAM CO. LTD. SINGLE USE LIGATING DEVICE

OLYMPUS VIETNAM CO. LTD. SINGLE USE LIGATING DEVICE
Model Number HX-400U-30
Medical Device Problem Code Difficult or Delayed Separation (4044)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The evaluation of the event is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported that the single use ligating device accidentally came loose before the user could ligate the polyp, when the nurse was opening the loop.The issue was observed during a therapeutic polypectomy and was completed with a similar device.There was no report of patient harm.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.Updated fields: d8, d9, h2, h4, h6 the device was not returned to olympus for inspection.A root cause could not be identified.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
No new additional information was provided by the customer.

Brand Name
SINGLE USE LIGATING DEVICE
Common Device Name
SINGLE USE LIGATING DEVICE
Manufacturer (Section D)
OLYMPUS VIETNAM CO. LTD.
8 street, long thanh ind. zone
an phuoc commune
dong nai province 81000 0
VM  810000
Manufacturer (Section G)
OLYMPUS VIETNAM CO. LTD.
8 street, long thanh ind. zone
an phuoc commune
dong nai province 81000 0
VM   810000
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key24925110
Report Number3008040402-2026-00146
Device Sequence Number10268663
Product Code MND
UDI-Device Identifier04953170368615
UDI-Public04953170368615
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
CLASS2-EXMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHX-400U-30
Device Lot Number4XV
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/07/2026
Supplement Date Received by Manufacturer05/07/2026
Initial Report FDA Received Date04/20/2026
Supplement Report FDA Received Date06/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown